Article: Review of the wasps of the subfamily Pseninae of North America (Hymenoptera: Aculeata)
Add this to your Mendeley library Report an error

Title

Review of the wasps of the subfamily Pseninae of North America (Hymenoptera: Aculeata)

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

82

Series / Issue

Issue: 2967

Pages

1--60

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.82-2967.1

Title

Review of the wasps of the subfamily Pseninae of North America (Hymenoptera: Aculeata)

By

Malloch, John Russell

Genre

Article

Date of Publication

1933

Original Publication

Proceedings of The United States National Museum

Volume

82

Series / Issue

Issue: 2967

Pages

1--60

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.82-2967.1

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Review of the wasps of the subfamily Pseninae of North America (Hymenoptera: Aculeata)</title>
</titleInfo>
<name>
<namePart>Malloch, John Russell</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>82</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>60</end>
</extent>
<date>1933</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/8995</identifier>
</mods>

Download BibTeX citation

@article{bhlpart8995,
title = {Review of the wasps of the subfamily Pseninae of North America (Hymenoptera: Aculeata)},
journal = {Proceedings of The United States National Museum},
volume = {82},
url = {http://www.biodiversitylibrary.org/part/8995},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Malloch, John Russell},
year = {1933},
pages = {60},
}

Download EndNote citation

%0 Journal Article
%A Malloch, John Russell
%D 1933
%T Review of the wasps of the subfamily Pseninae of North America (Hymenoptera: Aculeata)
%J Proceedings of The United States National Museum
%V 82
%U http://www.biodiversitylibrary.org/part/8995
%R 10.5479/si.00963801.82-2967.1